# SDR 01FDEA00018

- Difficulty date: January 11, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65174633
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SKIN, VERTICAL STAB, LEFT SIDE, STR 10, BOTTOM OF STAB.  *S/D*  REMOVED AND REPLACED PER IAW FEDEX SRM 55-30-3 AND FEDEX EA 7-5510-56226.
